# SDR UALA2013030101226

- Difficulty date: February 28, 2013
- Submitted: April 8, 2013
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 56,557 hours, 21,120 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

PAX AND F/A REPORT A VIBRATION AT FLOOR LEVEL, AT ROW 20DEF.  NO ABNORMAL COCKPIT INDICATIONS.  FOUND LOWER BELLY FAIRING SEALS ON PANELS 197GB AND 198GB DEGRADED FROM SKYDROL.  TAPED SEALS PER MT53-004.  REPLACED SEALS ON PANEL 197GB AND 198GB REF MT 53-017.
